# SDR NSVA20070204

- Difficulty date: August 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 340B233
- Aircraft time: 29,074 hours, 33,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 17778
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS 5, 6, 6A, 7, 7DF, 9DF OUT.  REMOVED AND REPLACED EMERGENCY BATT PWR SUPPLY NR 3 IAW SAAB 340 AMM 33-50-10P/N OFF/ON: 60-1321-1, S/N OFF: 17778, S/N ON: 16022.
